Yang Yang
Yang Yang
Verified email at jiangnan.edu.cn
Title
Cited by
Cited by
Year
On fractional Schrdinger equation in with critical growth
X Shang, J Zhang, Y Yang
Journal of Mathematical Physics 54 (12), 121502, 2013
592013
Nontrivial solutions of a class of nonlocal problems via local linking theory
Y Yang, J Zhang
Applied Mathematics Letters 23 (4), 377-380, 2010
542010
Bifurcation and multiplicity results for critical fractional p‐Laplacian problems
K Perera, M Squassina, Y Yang
Mathematische Nachrichten 289 (2-3), 332-342, 2016
532016
Existence of solutions for some fourth-order boundary value problems with parameters
Y Yang, J Zhang
Nonlinear Analysis: Theory, Methods & Applications 69 (4), 1364-1375, 2008
452008
Existence of solutions for some fourth-order nonlinear elliptic problems
Y Yang, J Zhang
Journal of Mathematical Analysis and Applications 351 (1), 128-137, 2009
422009
Positive and negative solutions of a class of nonlocal problems
Y Yang, J Zhang
Nonlinear Analysis: Theory, Methods & Applications 73 (1), 25-30, 2010
342010
Existence results for a nonlinear system with a parameter
Y Yang, J Zhang
Journal of Mathematical Analysis and Applications 340 (1), 658-668, 2008
342008
A note on the Dancer–Fučík spectra of the fractional p-Laplacian and Laplacian operators
K Perera, M Squassina, Y Yang
Advances in Nonlinear Analysis 4 (1), 13-23, 2015
302015
Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent
X Shang, J Zhang, Y Yang
Commun. Pure Appl. Anal 13 (2), 567-584, 2014
272014
Existence of solutions for some discrete boundary value problems with a parameter
Y Yang, J Zhang
Applied Mathematics and Computation 211 (2), 293-302, 2009
262009
Existence and multiple solutions for a nonlinear system with a parameter
Y Yang, J Zhang
Nonlinear Analysis: Theory, Methods & Applications 70 (7), 2542-2548, 2009
262009
Nontrivial solutions for some fourth order boundary value problems with parameters
Y Yang, J Zhang
Nonlinear Analysis: Theory, Methods & Applications 70 (11), 3966-3977, 2009
252009
N-Laplacian problems with critical Trudinger-Moser nonlinearities
Y Yang, K Perera
Ann. Sc. Norm. Super. Pisa Cl. Sci.(5), to appear, 2016
162016
Existence of infinitely many mountain pass solutions for some fourth-order boundary value problems with a parameter
Y Yang, J Zhang
Nonlinear Analysis: Theory, Methods & Applications 71 (12), 6135-6143, 2009
132009
Bifurcation and multiplicity results for critical -Laplacian problems
K Perera, M Squassina, Y Yang
Topological Methods in Nonlinear Analysis 47 (1), 187-194, 2016
112016
Existence results for a class of nonlocal problems involving p-Laplacian
Y Yang, J Zhang
Boundary value problems 2011 (1), 32, 2011
82011
A note on the existence of solutions for a class of quasilinear elliptic equations: an Orlicz-Sobolev space setting
Y Yang, J Zhang
Boundary Value Problems 2012 (1), 136, 2012
62012
Existence and nondegeneracy of ground states in critical free boundary problems
Y Yang, K Perera
arXiv preprint arXiv:1405.1108, 2014
1*2014
Multiple solutions for the -Laplacian problem involving critical growth with aparameter
Y Yang, J Zhang, X Shang
Boundary Value Problems 2013 (1), 223, 2013
12013
The system can't perform the operation now. Try again later.
Articles 1–19